# SDR 95ZZZX1865

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60AJ
- Make and model: Israel 1125
- Aircraft serial: 071
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Lever
- Part number: 25W714015003
- Condition: Worn
- Location: Center Ped
- Part time: 200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARK BRAKE LEVER CENTER DETENT WORN OUT.  UNDER NORMAL OPERATION, IT WOULD THEN ALLOW LEVER TO BE EASILY SLID INTO EMERGENCY POSITION DISABLING ANTI-SKID.  CENTER DETENT STOP TOO SOFT OR NOT SUFFICIENT TO HOLD LEVER.  SUBMITTER SUGGESTS REDESIGN OF LEVER FOR MORE POSITIVE LOCK IN CENTER POSITION.
